Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Lacunary Generating Functions of Hybrid Type Polynomials in Viewpoint of Symbolic Approach

    Nusrat Raza1, Umme Zainab2 and Serkan Araci3,*

    CMES-Computer Modeling in Engineering & Sciences, Vol.130, No.2, pp. 903-921, 2022, DOI:10.32604/cmes.2022.017669

    Abstract In this paper, we introduce mon-symbolic method to obtain the generating functions of the hybrid class of Hermite-associated Laguerre and its associated polynomials. We obtain the series definitions of these hybrid special polynomials. Also, we derive the double lacunary generating functions of the Hermite-Laguerre polynomials and the Hermite-Laguerre-Wright polynomials. Further, we find multiplicative and derivative operators for the Hermite-Laguerre-Wright polynomials which helps to find the symbolic differential equation of the Hermite-Laguerre-Wright polynomials. Some concluding remarks are also given. More >

Displaying 1-10 on page 1 of 1. Per Page